# SDR ABXA9701462

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 5912168503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED INSIDE PANEL 1547A, LEFT FLAP.  REPLACED BRACKET IAW DC-9 SRM 51-30-5.
